# SDR UALA2010031900911

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 69,245 hours, 20,077 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Static Line
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATING MED 4L LOOSE BUSTLE, FOUND SLIDE STATIC LINE LAYING ON THE FLOOR AND BUSTLE REMOVED.  SECURED STATIC LINE OF DOOR 4L PER SERVICE-TIP.
